# SDR MASA2019072211960

- Difficulty date: July 22, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N82333
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000532
- Aircraft time: 8,828 hours, 5,126 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1-2 PHOTOLUM STRIP DIM/INOP. R&R STRIP.
